# SDR AALA200802240

- Difficulty date: August 29, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT M10796 FOR EMERGENCY LIGHTS FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
